# SDR ASAA2016031915990

- Difficulty date: March 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 163 hours, 60 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Module
- Part number: 6937324378
- Part serial: F08807
- Condition: Failed
- Location: Cabin Tem
- Part time: 179 hours, 68 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN CONTROLLER ZONE TEMP ON RECALL MASTER CAUTION CLEARS.  ACFT GROUNDED.  PERFORMED BITE CHECK, FOUND FAULT CODE 21-51311.  PERFORMED FIM 21-62 TASK 804 IAW FIM.   R & R TEMP CONTROL MODULE REF AMM 21-61-15, OPS TEST NORMAL.  GROUND VERIFICATION NORMAL.
